# SDR SCNA96412

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 775-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION AROUND RIVET HOLES ON LONGERON 50L BETWEEN BS 775 AND BS 850.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED A REPAIR SECTION IN ACCORDANCE WITH SRM 53-10-00.
